Vol.10 (1) 1988 — 11 articles found.

A family of homogeneous Sasakian structures on S2 x S3

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (1) 1988, pp. 57–62
Vol.10 (1) 1988
Y. Watanabe / H. Fujita Details
(Received: 1987-12-22 )
(Received: 1987-12-22 )

Y. Watanabe / H. Fujita

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A family of homogeneous Sasakian structures on S2 x S3

Sous-harmonicité de l’angle spectral

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (1) 1988, pp. 51–56
Vol.10 (1) 1988
B. Aupetit / L. Baribeau Details
(Received: 1987-12-19 )
(Received: 1987-12-19 )

B. Aupetit / L. Baribeau

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Sous-harmonicité de l’angle spectral

On the stack completion of a category object in a pretopos

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (1) 1988, pp. 47–50
Vol.10 (1) 1988
F. Lamarche Details
(Received: 1987-12-11 )
(Received: 1987-12-11 )

F. Lamarche

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On the stack completion of a category object in a pretopos

Remarks on some determinantal inequalities

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (1) 1988, pp. 41–46
Vol.10 (1) 1988
D.S. Mitrinović / J.E. Pečarić Details
(Received: 1987-12-10 )
(Received: 1987-12-10 )

D.S. Mitrinović / J.E. Pečarić

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Remarks on some determinantal inequalities

A note on a class of p-valently?-convex functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (1) 1988, pp. 35–40
Vol.10 (1) 1988
F. Ren / S. Owa Details
(Received: 1987-11-30 )
(Received: 1987-11-30 )

F. Ren / S. Owa

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A note on a class of p-valently ?-convex functions

Théorèmes des zéros réels et des éléments positifs avec paramètres

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (1) 1988, pp. 29–34
Vol.10 (1) 1988
M. Diop Details
(Received: 1987-11-25 )
(Received: 1987-11-25 )

M. Diop

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Théorèmes des zéros réels et des éléments positifs avec paramètres

On two variable functional inequalities

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (1) 1988, pp. 25–28
Vol.10 (1) 1988
Zs. Pales Details
(Received: 1987-11-16 )
(Received: 1987-11-16 )

Zs. Pales

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On two variable functional inequalities

On degrees of irreducible representations of Lie superalgebras

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (1) 1988, pp. 19–24
Vol.10 (1) 1988
Y. Bahturin Details
(Received: 1987-11-12 )
(Received: 1987-11-12 )

Y. Bahturin

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On degrees of irreducible representations of Lie superalgebras

The Baum-Connes conjecture, the commutator theorem, and Rieffel projections

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (1) 1988, pp. 13–18
Vol.10 (1) 1988
T. Natsume Details
(Received: 1987-11-03 )
(Received: 1987-11-03 )

T. Natsume

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The Baum-Connes conjecture, the commutator theorem, and Rieffel projections

On Bernoulli Numbers, I

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (1) 1988, pp. 7–12
Vol.10 (1) 1988
T. Agoh Details
(Received: 1987-10-25 )
(Received: 1987-10-25 )

T. Agoh

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On Bernoulli Numbers, I

On antisymmetric bi-additive functions and an interesting system of functional equations

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (1) 1988, pp. 1–6
Vol.10 (1) 1988
B.R. Banks Details
(Received: 1987-11-01 )
(Received: 1987-11-01 )

B.R. Banks

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On antisymmetric bi-additive functions and an interesting system of functional equations

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.